Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS New Orleans, LA

July 4, 2012Iberville Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jul 4, 2012, 5:02 PM CDT for Iberville Parish, West Baton Rouge Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2012, 5:02 PM CDT (22:02 UTC)
Expired
Jul 4, 2012, 5:42 PM CDT
In force
40 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Iberville Parish, LA, West Baton Rouge Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2629 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WUUS54 KLIX 042202
SVRLIX
LAC047-121-042300-
/O.NEW.KLIX.SV.W.0137.120704T2202Z-120704T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
502 PM CDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF PLAQUEMINE...
  SOUTHERN WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 600 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PLAQUEMINE...AND MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADDIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3045 9129 3035 9124 3034 9115 3021 9110
      3016 9144 3031 9156
TIME...MOT...LOC 2202Z 153DEG 10KT 3028 9126

$$

CAB
1 follow-up statement
050 
WWUS54 KLIX 042242
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
542 PM CDT WED JUL 4 2012

LAC047-121-042249-
/O.CAN.KLIX.SV.W.0137.000000T0000Z-120704T2300Z/
WEST BATON ROUGE LA-IBERVILLE LA-
542 PM CDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IBERVILLE AND SOUTHERN
WEST BATON ROUGE PARISHES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
SEVERE. IF YOU HAVE ANY REPORTS OF HAIL...ESTIMATE OF WIND 
SPEED...OR WIND DAMAGE PLEASE LET US KNOW. YOU CAN FOLLOW US ON 
FACEBOOK AND ON TWITTER. JUST DO A SEARCH FOR NATIONAL WEATHER 
SERVICE NEW ORLEANS OR N W S NEW ORLEANS.

LAT...LON 3045 9129 3035 9124 3034 9115 3021 9110
      3016 9144 3031 9156
TIME...MOT...LOC 2239Z 153DEG 10KT 3037 9132

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:59 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 4, 3:59 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
359 PM CDT WED JUL 4 2012

.SHORT TERM...
SHOWERS AND THUNDERSTORMS ARE CURRENTLY ONGOING ACROSS THE
FORECAST AREA. AS EXPECTED A FEW OF THOSE THUNDERSTORMS HAVE BEEN
STRONG TO SEVERE WITH THE MAIN THREATS BEING GUSTY WINDS...HEAVY
RAIN AND HAIL. THE ENVIRONMENT IS STILL CONDUCIVE OVER THE REGION
TO KEEP STRONG AND ISOLATED SEVERE STORMS IN THE FORECAST THROUGH
THIS EVENING. HAVE INCREASED POPS THIS EVENING AND ENHANCED
WORDING IN FORECAST TO REFLECT STORM THREATS THIS EVENING. STORM
DEVELOPMENT AND COVERAGE SHOULD DECREASE LATER ON THIS EVENING AS
DAYTIME HEATING BEGINS TO DECREASE. SHORT RANGE MESO MODELS ALSO
INDICATE A DECREASE IN INTENSITY AND COVERAGE THIS EVENING AFTER 9
PM. OVERNIGHT SHOULD REMAIN QUIET WITH LOWS IN THE 70S. EXPECT
MORE OF THE SAME TOMORROW AS WELL. PRECIPITABLE WATER VALUES STILL
HANG AROUND THE 2 INCH RANGE AND INSTABILITY WILL BE ABOUT THE
SAME AS IT WAS TODAY. STORM MOTION WILL BE SLOW LESS THAN 5 KNOTS
SO HEAVY LOCAL RAINFALL CAN BE EXPECTED. EXPECT SEA BREEZE AND
RESIDUAL OUTFLOW BOUNDARIES TO BE THE TRIGGER ONCE AGAIN TOMORROW
AFTERNOON AND EVENING. 13/MH

.LONG TERM...
RAIN CHANCES INCREASE OVER THE WEEKEND AS UPPER LEVEL RIDGE IS
STILL EXPECTED TO MOVE SLIGHTLY TO THE WEST AND SMALL DISTURBANCES
WILL WORK THEIR WAY AROUND THE HIGH. RIGHT NOW WILL CONTINUE TO
CARRY 40 TO 50 PERCENT COVERAGE FOR FRIDAY AND SATURDAY. LOOKS LIKE BEST
CHANCES OF RAIN WILL BE FRIDAY AND SATURDAY AS A WEAK DISTURBANCE
MOVES THROUGH THE AREA. GOING INTO THE BEGINNING OF NEXT WEEK...EXPECT
SCATTERED SHRA/TSRA TO IMPACT THE AREA EACH AFTERNOON WITH TEMPERATURES
FORECAST AT NEAR OR SLIGHTLY ABOVE NORMAL LEVELS. 13/MH

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON. ALL SITES
HAVE A TEMPO GROUP BUT NONE BEING AFFECTED ATTM. GUSTS TO AROUND
30 KNOTS WILL BE POSSIBLE. OTHERWISE...VFR CONDITIONS OUTSIDE
CONVECTION WITH GREATER THREAT BETWEEN 19Z-01Z. LIGHT AND VARIABLE
WINDS TONIGHT WILL BECOME WEST TO NWRLY TOMORROW.

&&

.MARINE...
BERMUDA RIDGE EXTENSION ACROSS THE NORTHEAST GULF REMAINS IN PLACE
FOR THE NEXT SEVERAL DAYS...MAINTAINING LIGHT WINDS AND LOW SEAS
THROUGH THE WEEKEND.

DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RADAR SUPPORT FOR STRONG TO SEVERE THUNDERSTORMS THIS
             AFTERNOON AND EVENING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  96  72  94 /  50  40  30  50
BTR  74  95  75  94 /  50  30  30  50
ASD  74  94  76  92 /  50  40  30  50
MSY  77  93  78  92 /  50  40  30  50
GPT  76  93  75  91 /  50  40  30  50
PQL  73  93  72  92 /  50  40  30  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 4, 11:02 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1102 AM CDT WED JUL 4 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-051615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1102 AM CDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND THIS EVENING. A FEW STORMS COULD BECOME STRONG TO SEVERE. THE
MAIN THREATS ARE GUSTY AND DAMAGING WINDS...FREQUENT LIGHTNING...
AND SMALL HAIL.

HEAT INDEX VALUES WILL PEAK IN THE 100 TO 105 DEGREE RANGE ACROSS
A LARGE PORTION OF THE AREA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...
MAINLY IN THE AFTERNOON AND EVENING. A FEW STRONG THUNDERSTORMS
WILL BE POSSIBLE EACH DAY...BUT ORGANIZED SEVERE WEATHER IS NOT
ANTICIPATED.

HEAT INDEX VALUES ACROSS A LARGE PORTION OF THE AREA WILL PEAK
IN THE 100 TO 105 DEGREE RANGE EACH AFTERNOON THROUGH AT LEAST
THURSDAY WITH ACTUAL HIGH TEMPERATURES GENERALLY IN THE MID 90S
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 4, 3:15 PM CDT, 1 hour 47 minutes before
MSZ070-042115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
315 PM CDT WED JUL 4 2012

...STRONG THUNDERSTORM NEARLY STATIONARY AFFECTING PIKE COUNTY...

AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MCCOMB...OR ABOUT 4 MILES EAST OF MCCOMB.
THE THUNDERSTORM WAS SLOWLY DRIFTING WESTWARD.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCCOMB
AIRPORT...SUMMIT...MCCOMB AND MAGNOLIA

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...SUB
SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 40 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 4, 3:18 PM CDT, 1 hour 44 minutes before
LAZ039-040-042115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
318 PM CDT WED JUL 4 2012

...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING ST. TAMMANY
PARISH...WASHINGTON PARISH...

AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR COVINGTON...OR ABOUT 2 MILES NORTHEAST OF
COVINGTON...MOVING NORTHWEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...COVINGTON
AND FOLSOM

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jul 4, 3:28 PM CDT, 1 hour 34 minutes before
MSZ077-042130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT WED JUL 4 2012

...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING PEARL RIVER
COUNTY...

AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF POPLARVILLE...MOVING NORTHWEST
AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...POPLARVILLE

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 4, 3:39 PM CDT, 1 hour 23 minutes before
LAZ071-MSZ070-042145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
339 PM CDT WED JUL 4 2012

...STRONG THUNDERSTORM MOVING WEST AFFECTING NORTHERN TANGIPAHOA
PARISH...PIKE COUNTY...

AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF GREENSBURG...OR ABOUT 2
MILES SOUTH OF OSYKA...MOVING WEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...OSYKA AND
KENTWOOD

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...SUB
SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 40 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Jul 4, 3:48 PM CDT, 1 hour 14 minutes before
LAZ040-071-072-042145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 PM CDT WED JUL 4 2012

...STRONG THUNDERSTORM MOVING WEST AFFECTING ST. TAMMANY PARISH...
SOUTHERN TANGIPAHOA PARISH...NORTHERN TANGIPAHOA PARISH...

AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF COVINGTON...OR ABOUT 3
MILES SOUTHWEST OF FOLSOM...MOVING WEST AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...TICKFAW...
ROSELAND...INDEPENDENCE AND AMITE

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jul 4, 4:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
449 PM CDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND DMG     KENNER                  29.98N 90.25W
07/04/2012                   JEFFERSON          LA   BROADCAST MEDIA

            TREES DOWN ON HOMES AND CARS IN KENNER.

&&

MHILL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:06 PM CDTSpecial Marine WarningLIX24 min
Jul 3, 9:09 PM CDTAreal Flood AdvisoryLIXPlaquemines65 min
Jul 3, 9:51 PM CDTSpecial Marine WarningLIX54 min
Jul 3, 9:55 PM CDTSpecial Marine WarningLIX65 min
Jul 4, 7:29 AM CDTSpecial Marine WarningLIX35 min
Jul 4, 9:28 AM CDTSpecial Marine WarningLIX47 min
Jul 4, 10:14 AM CDTSpecial Marine WarningLIX46 min
Jul 4, 10:53 AM CDTSpecial Marine WarningLIX67 min
Jul 4, 10:55 AM CDTSpecial Marine WarningLIX50 min
Jul 4, 11:44 AM CDTSpecial Marine WarningLIX31 min
Jul 4, 1:30 PM CDTSevere Thunderstorm WarningLIXSaint Tammany30 min
Jul 4, 2:05 PM CDTSevere Thunderstorm WarningLIXWashington55 min
Jul 4, 2:13 PM CDTSpecial Marine WarningLIX24 min
Jul 4, 3:22 PM CDTSevere Thunderstorm WarningLIXSaint Tammany23 min
Jul 4, 3:53 PM CDTSevere Thunderstorm WarningLIXTangipahoa37 min
Jul 4, 4:57 PM CDTSevere Thunderstorm WarningLIXEast Feliciana63 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.